MathSciNet Relay Station
MathSciNet bibliographic data
MR2210118 42B25 (42B15 42B20 47B38)
Cruz-Uribe, D.; Fiorenza, A.; Martell, J. M.; Pérez, C. The boundedness of classical operators on variable $L^p$ spaces. Ann. Acad. Sci. Fenn. Math. 31 (2006), no. 1, 239–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement